TU Darmstadt / ULB / TUbiblio

Periodic orbits and topological entropy of delayed maps

Ferretti Manffra, E. ; Kantz, H. ; Just, W. (2001):
Periodic orbits and topological entropy of delayed maps.
63, In: Physical review E, (4), pp. 046203. American Physical Society (APS), ISSN 1063-651X; 1539-3755; 2470-0045, e-ISSN 1095-3787; 1550-2376; 2470-0053,
DOI: 10.1103/PhysRevE.63.046203,
[Article]

Item Type: Article
Erschienen: 2001
Creators: Ferretti Manffra, E. ; Kantz, H. ; Just, W.
Title: Periodic orbits and topological entropy of delayed maps
Language: English
Journal or Publication Title: Physical review E
Volume: 63
Number: 4
Publisher: American Physical Society (APS)
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:27
DOI: 10.1103/PhysRevE.63.046203
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details